Am I imagining it??? Switching Tamoxifen generic & SEs
Hi everyone - I have been on Tamoxifen for 2 years and have tried a few of the generics. Teva was the one that really gave me very few side effects, and as many of you know, it is now discontinued. From what I've been able to figure out, Teva bought Activis and is now selling their Tamoxifen. At the same time, Teva sold its own Tamoxifen formula to Mayne, which is now selling it. The evidence, according to a pharmacist I spoke to, is that both the Mayne and the Teva pills have the same numbers on them (93-782).
Here's the thing -- I have some of each of the Mayne and the Teva and while they both have the same numbers, they do not look the same -- the Mayne are significantly bigger.
Even more important, I swear that this summer when I took the Mayne pills, I had much more SEs - disturbed sleep from nightly hot flashes, moodiness, etc., and when I was able to get Teva this fall, they dissipated. But since the pharmacist swears that they are the same, I decided to try the Mayne again and have taken them for the past two nights. I'm back to disturbed sleep and moodiness.
My question is -- is that possible that the change could happen so quickly? Or at all, since the numbers are supposed to mean that they're the same? Or am I possibly imagining it and the summer SEs were... I don't know...?
I have 10 days of Teva pills left and I'm trying to figure out what to do next since I can't get them anymore... I'm also curious which generics other people who have lost their Teva have found to have the least SEs....